MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE VIABAHN ENDOPROSTHESIS WITH PROPATEN BIOACTIVE SURFACE; STENT, SUPERFICIAL FEMORAL ARTERY

W. L. GORE & ASSOCIATES, INC. GORE VIABAHN ENDOPROSTHESIS WITH PROPATEN BIOACTIVE SURFACE; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number VBJR051002A
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.(b)(4).
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2020, the patient was being implanted for an anastomosis procedure in the superior femoral artery to extended distally from a previously implanted device.During deployment it was reported the stent graft partially expanded due to the deployment line breaking.The physician stated the cause of the deployment line breaking is unknown.It was reported the patient was converted to a surgical conversion.Another device was used to complete the procedure.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Corrected h6 result.
 
Additional Manufacturer Narrative
Engineering evaluation confirms the complaint of partial deployment and finds the cause to be tensile failure of the deployment line.The ultimate cause of the broken deployment line cannot be further identified.A1 : pt id (b)(4).

Brand Name
GORE VIABAHN ENDOPROSTHESIS WITH PROPATEN BIOACTIVE SURFACE
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10712138
Report Number2017233-2020-01375
Device Sequence Number16964430
Product Code NIP
UDI-Device Identifier00733132623914
UDI-Public00733132623914
Combination Product (Y/N)Y
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/07/2022
Device Model NumberVBJR051002A
Device Catalogue NumberVBJR051002A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/20/2020
Supplement Date Received by Manufacturer01/04/2021
03/10/2021
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date01/04/2021
03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;